# SDR SWAA2025022589378

- Difficulty date: January 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER 2025-80697 <[01].  REPLACED RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: DWG: 186A1001 SHEET: 19 REV - ; DWG: 186A1304 SHEET: 1 REV - SEE INDIVIDUAL SIGN OFF BELOW; [02] JOB COMPLETED.
